# SDR SIMA2018121412008

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 32,810 hours, 30,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT NOT WORKING-C/A-REMOVED AND REPLACED AFT CABIN FLASHLIGHT IAW EMB 140 AMM 3--50-16 OPC CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
